MAUDE Adverse Event Report: VENT LAB LLC AIRFLOW; AIRFLOW PEDIATRIC RESUSCITATOR WITH INTEGRATED MANOMETER, B/V FILTER

VENT LAB LLC AIRFLOW; AIRFLOW PEDIATRIC RESUSCITATOR WITH INTEGRATED MANOMETER, B/V FILTER
Model Number AF2142MBS-45E
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/20/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The product involved in the report has not been returned for evaluation.A review of the device history record is not possible as no lot number was provided.The documented udi is based on the stock/product code provided by the reporter; the udi-pi is not available as no lot number was provided.All information reasonably known as of 18 dec 2025 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by sun med holdings llc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to sun med holdings llc.Sun med holdings llc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the sun med holdings complaint database and identified as complaint: (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an sun med holdings llc.Product is defective or caused serious injury.
 
Event or Problem Description
Sunmed holdings llc.Received a single report that referenced two different incidences, which were associated with separate units, involving two different patients.This is the first of two reports.Refer to 1314417-2025-00105 for the second report.It was reported, during a respiratory call, the medical director attempted to use the capno-line, packaged with the bag valve mask (bvm), and noted it did not provide any readings.The line was disconnected and reconnected with an added extra twist; however, it still did not provide any readings.The line was switched to a new device, which worked immediately.The lack of reading hindered patient care and delayed treatment on scene; however, it was noted the patient was not affected.

Brand Name
AIRFLOW
Common Device Name
AIRFLOW PEDIATRIC RESUSCITATOR WITH INTEGRATED MANOMETER, B/V FILTER
Manufacturer (Section D)
VENT LAB LLC
2710 northridge dr. nw,
suite a
grand rapids MI
Manufacturer (Section G)
VENT LAB LLC
2710 northridge dr. nw,
suite a
grand rapids MI
Manufacturer Contact
racheal cooper
2710 north ridge dr nw
ste a
grand rapids, MI 
MDR Report Key23846179
Report Number1314417-2025-00104
Device Sequence Number18596092
Product Code BTM
UDI-Device Identifier10889483565643
UDI-Public(01)10889483565643
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K012842
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAF2142MBS-45E
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/21/2025
Initial Report FDA Received Date12/18/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown